APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.16, pp.6868-6871, 2011 (Journal Indexed in SCI)
Article / Article
Title of Journal :
APPLIED MATHEMATICS AND COMPUTATION
Degree of approximation, Fourier series, Hausdorff matrices
In a recent paper Lal and Yadov  obtained a theorem on the degree of approximation for a function belonging to the Lipschitz class Lip alpha using the product of the Cesaro and Euler means of order one of its Fourier series. In this paper we extend this result to any regular Hausdorff matrix for the same class of functions. (C) 2011 Published by Elsevier Inc.